Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Why do athletes use diuretics

Premium Questions

Dr. Chintan Solanki MD

Hello, Can Decadan Tablets be used by bodybuilding atheletes, is there any side effect and do we get any results in muscle size bulding. Pls let me know if it is not safe than what medicine can ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Vivek Chail MD

I have something called athletes foot. Have been using an ointment for over a month. While itching has subsided, the discoloration and scaling hasnt. What next to do ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Naveen Kumar Sharma MD

off of it as much as possible the last 6 days and have used crutches when I had to get around ... it becomes extremely painful and keeps me up. When I get up and use the crutches the swelling starts to come ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. Rohit Batra MD

hands & feet athletes feet same time =========== I had athletes feet x1 the moccasin type. My athletes feet started up I get burning stinging & pain on my feet & redness .but at the same time I ... View answer

Answered by : Dr. Rohit Batra ( Dermatologist)
Dr. Kakkar S. MD

Good Afternoon Doctor, I am having Athlete's Foot in my right toes. It started three weeks back. Initially I used some ointment for Fungal infection . I didn't get relief and conditions got worse so I ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.  T Chandrakant MD

Hi, My partner has Athletes foot on his bum and has been given lamisal cream to use however it has not gone away, he stays up all night because of it which in effect makes it worse, do you have any... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Nishikant Verma MD

I have a fungal skin infection. I woke up with a stentch of fungi at 3am recently. I am on fluxicillin. My dwelling now stinks of fungi. Is dettol effective against this or do I need to buy an anti ... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)
Dr.  Juarda Gjonbrataj MD

on the effects of Celiac disease. Do I have reason to worry about this drug? ... View answer

Answered by : Dr. Juarda Gjonbrataj ( Internal Medicine Specialist)
Dr. Akhtarhusian Ghausi MD

Why do I feel forced to do deep breathing at times; cold it be a symptom of the diuretic ... to dislike the feeling of stuffy. I also do a lot of burping. HELP!! ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Ahmed Youssef Abd Elnaeim Abdalla Bahnasawy MD

Hi I used lotrimon spray for my athletic feet. It made my toes itch real bad. I started scratching ... hands are swollen. Do I need to see a doc are can I wait it out. ... View answer

Answered by : Dr. Ahmed Youssef Abd Elnaeim Abdalla Bahnasawy ( Orthopaedic Surgeon)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Yes, it may help. But it would be wise to consult a Doctor for examination and to get a roper diagnosis and treatment. If you have athlete's foot you need a more specific treatment. Keep the foot clean and dry,...

Dr.    Mohammed Taher Ali MD

Hi Kshitija It is an ANABOLIC steroid used for 1. To improve appetite and feeling of well being in chronic illnesses 2. During convalescence from prolonged illness & recovery from surgery, burns, trauma or chronic...

Dr. Saatiish Jhuntrraa MD

Hello No, it is not testosterone blocker. It is a diuretic used to reduce water and sodium from body hence used in high Blood Pressure, Edema due to any cause. Though it can cause ED. Why...